MathSciNet Relay Station
MathSciNet bibliographic data
MR2085210 34G10
Shkalikov, A. A. Differential equations in a Hilbert space with dissipative symbols. (Russian) Tr. Semin. im. I. G. Petrovskogo No. 22 (2002), 299--330, 335; translation in J. Math. Sci. (N. Y.) 114 (2002), no. 4, 1571–1588
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement